EconPapers    
Economics at your fingertips  
 

The stochastic linear combination of Dirichlet distributions

Hazhir Homei

Communications in Statistics - Theory and Methods, 2021, vol. 50, issue 10, 2354-2359

Abstract: Generalizing [Homei H., and S. Nadarajah. 2018. On products and mixed sums of gamma and beta random variables motivated by availability. Methodology and Computing in Applied Probability 20:799–810] stochastic linear combinations of some random vectors are studied where the distribution of the random vectors and the joint distribution of their coefficients have Dirichlet distributions. A method is provided for calculating the distribution of these combinations which has been studied before by some authors. Our main result is a generalization of some existing results with a simpler proof.

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2019.1664588 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:50:y:2021:i:10:p:2354-2359

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20

DOI: 10.1080/03610926.2019.1664588

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:lstaxx:v:50:y:2021:i:10:p:2354-2359